# SDR ASAA2023102845870

- Difficulty date: October 28, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 34,862 hours, 11,034 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REFERENCE TC 78273000, #2 ENGINE DISPLAYS LONG TIME FAULT 76-31362, "THE START LEVER SIGNALS DISAGREE". GROUNDED - YES. ON DEFERRAL.
